# SDR SIMA2018053123002

- Difficulty date: May 23, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,880 hours, 28,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY EXIT LIGHT HAD ONE CONNECTOR DAMAGED,  WIRE PULLED ON AIRCRAFT SIDE. INSTALLED A NEW CONNECTOR  IAW SWPM 20-21-00.
